# SDR SWIA201437652

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 31,200 hours, 42,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE INDICATION ON MAP.  NO AURAL WARNING OR VISUAL INDICATION OF SMOKE.  WHEN LT BLEED WAS TURNED OFF THE SLIGHT SMOKE ODOR AND MAP INDICATION CLEARED.  RAN THE ENGINES AND BLEEDS, USED BOTH PACKS AND NO INDICATIONS OF SMOKE OR ODOR.
